# SDR UALA2010031900921

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 59,328 hours, 22,103 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 1109
- Condition: Deployed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT NR 4 DOOR SLIDE (GALLEY DOOR) DEPLOYED, REPORTED BY RAMP.  REMOVED DEPLOYED SLIDE.  SECURED DOOR & COVER.  REPLACED RIGHT AFT DOOR NR 4 SLIDE.
